Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Incoordination/balance colin wallace

Posted by Ron Hill on June 8, 2003, at 15:32:27

In reply to Incoordination/balance, posted by colin wallace on June 4, 2003, at 14:06:50

Hi Colin,

> Does anyone else here suffer from quite severe incoordination, particularly whilst walking?

I had this problem in years past. At the time I attributed it to the SSRI I was taking, but it might have just been the depression.

One thing that helped was spitting out my gum when I walked. Do you have trouble walking and chewing gum at the same time? <just kidding, Colin>

-- Ron


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ron Hill thread:231401
URL: http://www.dr-bob.org/babble/20030604/msgs/232428.html